+ 1 Heart Palpitations/Estrogen
Hey all, Just wanted to share my experience with estrogen sides that I haven't really found on here or anywhere. I started a cycle about 10 weeks ago at around 250mg Test. For the most part this cycle has been amazing and I've slowly walked the dose of test up to 500mg/week. The trouble started when I hit around 350mg test, I started holding a lot of water. I had been in a 400 calorie surplus for the first 6 weeks and had been gaining weight and losing fat at a decent rate, I think I had gained around 11 pounds at this point. When I bumped up the test though I almost immediately added another 6 pounds and felt incredibly puffy. I didn't have any feelings in my nipples though and my mind was feeling great so I didn't really think too much about high estrogen. One night though, I started having heart palpitations, like a lot. Pretty much every few seconds I'd have a PVC and I started feeling awful. I went and had bloods the next day and my E showed 60. Its at the top end of the reference so I was apprehensive to start adex because I really didn't want to crash my E unnecessarily. After the PVC's continued though I said fuck it and popped 1mg adex to see if it really made any difference. Holy shit, within 2 days I had lost 4 pounds of water and the heart palpitations completely stopped. I didnt take another adex again until they came back and boom, stopped them cold. Now I'm at 500/mg test/week and I take .25 adex every day. FEELING AMAZING! I just wanted to share because it gave me quite a bit of anxiety and I really couldn't find anything about high E causing PVC's. I guess it's really caused by the water retention and edema but damn do I feel better.
- Bookmark
- 1
- 0
Well this is very interesting.. thanks guys.. I have been freaking out. I'm gonna give this a shot and report back later.
I had a damn near identical experience! I thought I was going to die, didn't know what was wrong. I put on about 14 pounds of water in a week. I went and had bloodwork done and Test was at 2,000 with estradiol at 96 before I took my shot that day. I was taking .5 arimidex every 4 days along with 300mg test, I stopped taking arimidex because I wanted to take Nolvadex to shrink some gyno or attempt to from a while ago and being previously extremely over weight. I was fine until I bumped it to 400mg test every 4 days. My DR told me arimidex 1mg will drop estradiol typically 10 points.
About the pvcs, yes I got them to from high estro and then terrible from crashing it. It was like 7 pvcs a minute, I didn't know what was going on for days until I sat down and thought about it. Then googled it and found information on estro and heart palps in women.
I quit taking the adex and it took about a week or so for the PVCs to stop, less and less each day.
I waited another 2weeks and then dosed 1/2 tab once a week on shot day. Like the doc told me to start with. =/
Yeah mine were about that often. Was a bit concerning, luckily I haven’t crashed my E so hard I’m having problems yet. I’m glad I made this post though because that’s where I was probably headed. Switching to .25 adex e3d until I can get some aromasin!
DamikeHigh estro may cause a lot more sides than just gyno and water retention. Varies from person to person.
Try not to take the Adex every day. That’s a sure fire way to crash your estrogen. .25 two times per week should be more than enough. I personally hate having to remember taking an extra oral, so I just wait until a feel a little bloated and pop .50. If I feel very bloated, I’ll just take the whole pill, and the next day I immediately start feeling better. Then I’ll wait again. I’ve also realized that I really don’t benefit much from anything over 350mg of test per week. All I notice is more bloating immediately. Could just be me though. I can never get my BF down enough to enjoy any water retaining compounds. It’s a complete waste for me to even try anymore.
Yeah I’ve been concerned about crashing me E and I’ll be going to .25 eod for the next week to see how I feel then e3d and get bloods done a week into that.
You definitely don't want to be taking .25mg of Adex ED. You will crash your estro for sure. EOD will most likely crash it also. .25mg E3D (basically take it when you pin) is a much more reasonable dose. If I have to use an AI I prefer aromasin instead. It is a suicide inhibitor so you don't have to worry about estro rebound and is better for the lipids.
I should also mention that is one reason I don't like to pyramid doses of test. It makes estro management a real bitch. You pin your max dose of test that you want to right from the get go and then bring in your AI at the appropriate time for that dose of test. If you keep creeping up the test it is to hard to gauge when and how much AI to take and you run into a whole mess of problems.
Thanks Makwa, I’ll switch to e3d for now until I get some aromasin. I won’t be doing a pyramid again. I always value your advice so thanks for weighing in.
With 500mg of test I would dose the aromasin at 25mg EOD. Some people say it needs to be taken ED (12.5mg ED) but I have found no difference in ED vs EOD with it. Less of a hassle not having to split the pills also.
Awesome, I’ll definitely make the switch when I get some in. Reading up on the differences now.
Asin also gives a boost to IGF which is always welcomed.
I’ve been seeing a trt clinic make videos on the internet preaching to not take ai and let estrogen get as high as possible some of their patients had e2 levels over 140. It’s absolutely nuts and they should be shut down. Same people pushing semaglutide for weight loss. Now I think trt should be taken at a dose you don’t need ai but to say no ai no matter what is dangerous. High estrogen is dangerous and so is low that is why there is a reference range everyone should runs bloods and base ai dosage off of your blood test.
Jesus that seems a bit concerning, no Ai no matter what? Sounds like a good way to grow titties, or worse!
Good read!!
RustyhookerWater retention has negative side effects
For sure!